# SDR SWAA2024012242994

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 8,701 hours, 4,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE DOES NOT ILLUMINATE DURING TEST<[01] REPLACED BATTERIUES IN AFT MEGAPHONE OPS CHKS GOOD PER AMM 25-64-00
